# SDR CALA2017122904655

- Difficulty date: December 28, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 71,199 hours, 8,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 200796
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ONE EMERGENCY LIGHT POWER PACK FOUND CAPACITY LOW.  REPLACED THE BATTERY AND OPS TEST NORMAL IAW AMM 33-51-06-960-802, REV 81.
